# SDR C2XA09SH055

- Difficulty date: February 18, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145
- Aircraft serial: 261
- Aircraft time: 21,286 hours, 15,938 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 14575207001
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT ENG INLET FLANGE HAS CORRODED BOLT HOLES (MARKED).  MAINTENANCE COMPLETED INSTALLATION OF NEW RT ENG INLET FLANGE IAW EC7160-01015.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
